# SDR F3LA98062

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 949
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CRACK IN AFT SERVICE DOOR SKIN ABOVE LOWER HINGE CUTOUT AT BS 949, STRINGER 14R, WL 220.  MAINTENANCE REMOVED DAMAGED AREA, 1.5 INCH BY 2.5 INCH.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 52-00-3.  (M)
